Periodic solutions of some second order differential systems
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 32 (1993) no. 1, pp. 35-41
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1993_32_1_a4,
author = {D{\l}otko, Tadeusz},
title = {Periodic solutions of some second order differential systems},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {35--41},
year = {1993},
volume = {32},
number = {1},
mrnumber = {1273167},
zbl = {0795.34030},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1993_32_1_a4/}
}
TY - JOUR AU - Dłotko, Tadeusz TI - Periodic solutions of some second order differential systems JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1993 SP - 35 EP - 41 VL - 32 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1993_32_1_a4/ LA - en ID - AUPO_1993_32_1_a4 ER -
Dłotko, Tadeusz. Periodic solutions of some second order differential systems. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 32 (1993) no. 1, pp. 35-41. http://geodesic.mathdoc.fr/item/AUPO_1993_32_1_a4/